Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Prozac withdrawal
MORE INFO

CATEGORIES

KOM2002 (question)  Prozac withdrawal

Thread Messages in thread:

reply Re: Prozac withdrawal , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 08 Jan 2006 17:30
question Prozac withdrawal , ****** , 08 Jan 2006 16:46
 59911. To top of pageTop   Next message down
Prozac withdrawal
From: ******
Date: Sun, 8 Jan 2006 16:46:03 +0100
Language: English

 


Reply to this message

Reply to all  

question
My husband stopped taking his prozac approximately one month ago. He was taking 40mg daily. He ran out and did not feel any differently so he did not refill his Rx. He has been taking it for years. Lately he has become very forgetful, very anxious, very agitated and generally hosile to everyone. He is blaming this on the stopping of Prozac. He has been taking more Xanax. He is being medically surpervised. But I am worried. He is hypertensive, insulin dependent and has psoriatic arthritis.
 59918. To top of pageTop Previous message Previous message  
Re: Prozac withdrawal (Reply to: 59911 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Sun, 8 Jan 2006 17:30:00 +0100
Language: English

 


Reply to this message

Reply to all  

reply

Withdrawal from Prozac should be done slowly and in cooperation with a medical doctor. Your husband stopped taking Prozac too quickly.




You are not logged in
Today's date: Tue, 24 Oct 2017 02:33:25 +0200
KOM 2002